Which are the simplest algebraic varieties?

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


This paper is a slightly revised version of the notes prepared in connection with the AMS Colloquium Lectures delivered in New Orleans, January 2001.

Original languageEnglish (US)
Pages (from-to)409-433
Number of pages25
JournalBulletin of the American Mathematical Society
Issue number4
StatePublished - 2001

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Cite this